# SDR SWAA063222

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 52,044 hours, 52,264 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65C304611AS
- Part serial: 612
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING NR 1 L/E KRUEGER FLAP CRACKED AT INBOARD ACTUATOR ROD END CUTOUT.  REMOVED AND REPLACED KRUEGER FLAP PER MM.
